# SDR HEEA978999

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Pump
- Part number: 7631955115
- Condition: Scarred
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PUMP SCARRED INTERNAL BUSHING.
